# SDR AALA20170424002

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 73,849 hours, 9,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LEFT SIDE FLOOR PROXIMITY LIGHT IS MISSING,  FWD GALLEY LEFT SIDE FLOOR PROXIMITY LIGHT ASSEMBLY WAS INSTALLED AND TEST WAS SUCCESSFUL IAW AMM 33-51-05.
